As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Day 4 - Clavaris 40 mg
Updated 05-25-2012 12:24 PM by ReeRee777
I woke up this morning and both of my knees feel awfully stiff. However, I do run everyday--so I am thinking it has something to do with that rather than accutane because joint stiffness this early on in the treatment seems absurd.
No pimples though . Which is common sometimes for me for my face, but never my back!